# SDR 2006FA0001043

- Difficulty date: October 15, 2006
- Submitted: November 6, 2006
- Operation: General aviation
- Aircraft: N502MG
- Make and model: Boeing 727191
- Aircraft serial: 19391
- Engine: Pwa JT8D7B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 441 S17r
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON FUSELAGE SKIN AT BS 441, STR 17R.  (K)
